# SDR SCNA20221011126

- Difficulty date: October 7, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N7907A
- Make and model: Boeing 737-83N
- Aircraft serial: 32577
- Aircraft time: 53,089 hours, 39,402 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT : LEFT AUTO THROTTLE FAILS TO ADVANCE DURING TAKEOFF.  RESOLUTION:  REF LOGPAGE 71649 ITEM #2 R&R GEARBOX ASSY IAW AMM 22-31-00. THIS CLEARS MEL 22-4 MDDR# 114373.
